Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 16, 2015, 1:56 PM MDT for Curry County, Quay County, New Mexico. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 1:56 PM MDT (19:56 UTC)
- Expired
- May 16, 2015, 2:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Curry County, NM, Quay County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 2:00 PM MDT | TSTM WND GST 60 | 3 S Grady, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.9 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS55 KABQ 161956
SVRABQ
NMC009-037-162045-
/O.NEW.KABQ.SV.W.0029.150516T1956Z-150516T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
156 PM MDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 245 PM MDT
* AT 154 PM MDT...A LINE OF SEVERE THUNDERSTORMS STRETCHED
FROM 5 MILES EAST OF MELROSE TO 17 MILES EAST OF LOGAN.
THESE STORMS WERE MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
BROADVIEW AROUND 215 PM
GLENRIO AROUND 205 PM MDT
RANCHVALE AROUND 220 PM.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 360 AND 373...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3435 10363 3456 10359 3476 10349 3530 10317
3543 10304 3530 10303 3450 10303
TIME...MOT...LOC 1954Z 226DEG 36KT 3487 10333
HAIL...0.75IN
WIND...60MPH
$$
442 follow-up statements
851
WWUS55 KABQ 162018
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT SAT MAY 16 2015
NMC009-037-162045-
/O.CON.KABQ.SV.W.0029.000000T0000Z-150516T2045Z/
CURRY NM-QUAY NM-
218 PM MDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
QUAY AND NORTHEASTERN CURRY COUNTIES UNTIL 245 PM MDT...
AT 218 PM MDT...A LINE OF SEVERE THUNDERSTORMS STRETCHED FROM
BROADVIEW TO GLENRIO...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GLENRIO AROUND 222 PM MDT
BROADVIEW AROUND 222 PM MDT.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 364 AND 373...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3470 10333 3530 10317 3543 10304 3530 10303
3470 10303
TIME...MOT...LOC 2017Z 226DEG 36KT 3503 10313
HAIL...<.75IN
WIND...60MPH
$$
44903
WWUS55 KABQ 162040
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT SAT MAY 16 2015
NMC009-037-162050-
/O.EXP.KABQ.SV.W.0029.000000T0000Z-150516T2045Z/
CURRY NM-QUAY NM-
240 PM MDT SAT MAY 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL QUAY AND
NORTHEASTERN CURRY COUNTIES WILL EXPIRE AT 245 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
LAT...LON 3470 10333 3530 10317 3543 10304 3530 10303
3470 10303
TIME...MOT...LOC 2040Z 226DEG 36KT 3519 10293
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 11:51 AM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 16, 11:51 AM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1151 AM MDT SAT MAY 16 2015 .AVIATION... 18Z TAF CYCLE AN UPPER LEVEL TROUGH WILL SWING ACROSS NM THIS AFTERNOON. A SURFACE COLD FRONT WILL ACCOMPANY THE TROUGH. PLENTY OF LOW LEVEL MOISTURE AND AN UNSTABLE ATMOSPHERE WILL PRODUCE SHOWERS AND THUNDERSTORMS THROUGH AT LEAST 03Z. A FEW STORMS OVER THE NE COULD BE STRONG TO SEVERE THIS PM. BRIEF MVFR TO IFR CONDITIONS LIKELY WITH ANY STORM. WET SNOW WILL FALL IN THE MTS WITH OBSCURATIONS. WIND GUSTS APPROACHING 50 KT WITH THE STRONGEST STORMS. OTHERWISE...MOSTLY VFR CONDITIONS. AREAS OF FOG WILL DEVELOP LATE TONIGHT...ESPECIALLY OVER WRN AND CENTRAL NM WHERE WINDS WILL BE LOWEST. FOR NOW HAVE VCFG IN MANY OF THE TAF SITES. 40 && .PREV DISCUSSION...1011 AM MDT SAT MAY 16 2015... .UPDATE... EXPANDED WINTER WX ADVY TO SOME OF THE HIGHER TERRAIN OF THE JEMEZ AND SANGRE DE CRISTOS FOR THE REST OF THE DAY. DROPPED SOME HIGH TEMPERATURES AS WELL. UPDATED ZFP AND WSW ALREADY TRANSMITTED. && .PREV DISCUSSION...343 AM MDT SAT MAY 16 2015... .SYNOPSIS... ACTIVE WEATHER PATTERN TO CONTINUE THROUGH AT LEAST TUESDAY CENTRAL AND WEST...BUT ACROSS THE EAST SHOWERS AND STORMS WILL BE A POSSIBILITY AT LEAST THROUGH THE END OF THE UPCOMING WORK WEEK. WIND SPEEDS A LITTLE LATER TODAY WILL LIKELY REACH WIND ADVISORY CRITERIA ACROSS MUCH OF THE EAST...WHILE A SNOW ADVISORY WILL REMAIN IN EFFECT ACROSS THE HIGHER TERRAIN OF RIO ARRIBA COUNTY. SPOTTY SHOWERS AND STORMS WILL AGAIN DOUSE MUCH OF THE STATE TODAY...THOUGH AS ONE TRAVELS EAST OF THE CENTRAL MOUNTAIN CHAIN THE ACTIVITY WILL DIMINISH CONSIDERABLY IN COVERAGE AND INTENSITY. SUNDAY WILL BE DRIER AND WARMER...BUT MONDAY AND TUESDAY WILL BRING ANOTHER SHOT OF MOISTURE AND DEVELOPING SHOWERS AND STORMS INTO AT LEAST THE NORTHEAST TWO THIRDS OF THE STATE. DRYING EXPECTED THEREAFTER WITH SOME WARMING BUT SOME STORMS WILL STILL BE POSSIBLE ACROSS AT LEAST THE EASTERN PLAINS INTO WEEKS END. && .DISCUSSION... ACTIVE AND GENERALLY COOLER THAN NORMAL WEATHER PATTERN TO CONTINUE THROUGH AT LEAST TUE CENTRAL AND WEST...BUT ACROSS THE EAST SHOWERS AND STORMS WILL BE A POTENTIAL THROUGH AT LEAST THE END OF THE UPCOMING WORK WEEK...TODAY AND SUN FOR THE MOST PART BEING THE LEAST ACTIVE DAYS THERE. WIND SPEEDS A LITTLE LATER TODAY WILL LIKELY REACH WIND ADVISORY CRITERIA ACROSS MUCH OF THE EAST...WHILE A SNOW ADVISORY WILL REMAIN IN EFFECT ACROSS THE HIGHER TERRAIN OF RIO ARRIBA COUNTY. WINDS TO BE STRONGEST IN THE AFTERNOON...WHILE THE THE GREATEST ADDITIONAL SNOWFALL AMOUNTS OF ANYWHERE FROM 1 TO 4 INCHES IN THE ADVISORY AREA CAN BE EXPECTED BETWEEN ROUGHLY 6 AM AND 3 AM. AS A STRONG LOBE OF ENERGY SWINGS EAST FROM THE SOUTHERN HALF OF AZ INTO NM TODAY SPOTTY SHOWERS AND STORMS WILL AGAIN DEVELOP ACROSS MUCH OF THE STATE...THOUGH CONSIDERABLY LESS SO EAST OF THE CENTRAL MOUNTAIN CHAIN COMPARED TO LOCALES FARTHER WEST. SUNDAY WILL BE DRIER AND WARMER...BUT MONDAY AND TUESDAY WILL BRING ANOTHER SHOT OF MOISTURE AND DEVELOPING SHOWERS AND STORMS INTO AT LEAST THE NORTHEAST TWO THIRDS OF THE STATE AS STILL ANOTHER DEEP LOW PRESSURE TROUGH ALOFT APPROACHES AND SUBSEQUENTLY DRIFTS ACROSS THE STATE. DRYING EXPECTED THEREAFTER WITH SOME WARMING BUT SOME STORMS WILL STILL BE POSSIBLE ACROSS AT LEAST THE EASTERN PLAINS INTO THE END OF THIS UPCOMING WORK WEEK...IF NOT BEYOND. 43 && .FIRE WEATHER... THE NEXT UPPER LEVEL TROUGH/LOW IN WHAT SEEMS TO BE A NEVER ENDING SERIES WILL MOVE THROUGH NEW MEXICO THIS MORNING. SNOW LEVELS WILL DROP TO BETWEEN 7000-7500 BY ABOUT MID MORNING AS COLDER AIR ALOFT ASSOCIATED WITH THE TROUGH MOVES INTO NORTHERN AND CENTRAL NM. STRONG WEST WINDS WILL DEVELOP OVER MUCH OF THE AREA BY MID MORNING WITH THE STRONGEST WINDS EXPECTED FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS LINE. WIND WILL DECREASE TOWARD SUNSET. A MAINLY DRY DAY IS IN STORE SUNDAY AS A WEAK UPPER LEVEL RIDGE MOVES OVER. DESPITE THE RIDGE...HIGH TEMPERATURES REMAIN BELOW AVERAGE FOR MID MAY. MODELS INDICATING RESIDUAL MOISTURE WILL COMBINE WITH DAYTIME HEATING TO PRODUCE A FEW SHOWERS OR THUNDERSTORMS OVER THE WEST-CENTRAL AND NORTHERN MOUNTAINS. FOR SUNDAY NIGHT THROUGH TUESDAY...BACKDOOR COLD FRONT DROPS INTO EASTERN NM MONDAY MORNING...SETTING THE STAGE FOR THE NEXT UPPER LEVEL TROUGH APPROACHING FROM THE WEST. DEEP LOW LEVEL GULF MOISTURE SURGES UP FROM THE SOUTHEAST MONDAY EVENING. ANOTHER ROUND OF WIDESPREAD SIGNIFICANT WETTING RAINS IS IN STORE FOR MOST AREAS LATE MONDAY NIGHT AND TUESDAY. THE ONE EXCEPTION WILL LIKELY BE THE SOUTHWEST MOUNTAINS WHERE MODELS SUGGESTING THAT DRIER AIR ALOFT FROM THE SOUTHWEST WILL WIN OUT THERE. NEXT UPPER LEVEL SYSTEM EXPECTED DURING THE LATTER HALF IN THE WORK WEEK. GFS AND ECMWF BOTH INDICATING DRYLINE THUNDERSTORM ACTIVITY OVER THE EASTERN PLAINS THURSDAY AND FRIDAY. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ523-526-529>540. WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ510-511-513-514. &&
Hazardous weather outlook, May 16, 11:22 AM MDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1122 AM MDT SAT MAY 16 2015 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1122 AM MDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SNOW ACCUMULATIONS VARYING FROM 3 TO 6 INCHES ARE POSSIBLE NEAR AND ABOVE ELEVATIONS OF 8500 FEET INTO THE EARLY EVENING OVER THE NORTHERN MOUNTAINS...INCLUDING THE SANGRE DE CRISTO MOUNTAINS. OVER THE EASTERN PLAINS...GUSTY SOUTHWEST WINDS TO AROUND 50 MPH ARE POSSIBLE. IN THE NORTHEAST PLAINS...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. BRIEF STRONG WIND GUSTS AND EVEN SMALL HAIL WILL BE LIKELY WITH THUNDERSTORMS ELSEWHERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STILL ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER MONDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR A FEW SEVERE STORMS ACROSS THE EAST MAY RESULT IN AT LEAST LOCALIZED FLOODING CONCERNS PARTICULARLY THE EAST CENTRAL AND SOUTHEAST PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
In the hours before
Special weather statement, May 16, 11:54 AM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1154 AM MDT SAT MAY 16 2015
NMZ534-161830-
QUAY COUNTY-
1154 AM MDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY COUNTY THROUGH 1230
PM MDT...
AT 1154 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF LOGAN...OR ABOUT 24 MILES
SOUTH OF NARA VISA...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
QUAY COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3516 10326 3529 10341 3562 10305 3559 10302
3532 10303
TIME...MOT...LOC 1754Z 225DEG 29KT 3529 10325
44Local storm report, May 16, 1:31 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
131 PM MDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM NON-TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
05/16/2015 M60 MPH CURRY NM ASOS
KCVS ASOS.
&&
EVENT NUMBER ABQ1502198
44Special weather statement, May 16, 1:36 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 136 PM MDT SAT MAY 16 2015 NMZ534>536-162000- CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 136 PM MDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...SOUTHERN QUAY AND CURRY COUNTIES THROUGH 200 PM MDT... AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF STRONG THUNDERSTORMS STRETCHING FROM 10 MILES SOUTH SOUTHWEST OF MELROSE TO 27 MILES NORTH OF MELROSE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THIS STORM INCLUDE...CANNON AFB...RANCHVALE... GRADY...WHEATLAND AND PORTAIR. THESE STORMS MAY INTENSIFY WITH WIND GUSTS OVER 60 MPH POSSIBLE...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3497 10331 3445 10312 3421 10374 3459 10378 TIME...MOT...LOC 1934Z 232DEG 30KT 3456 10363 44
Special weather statement, May 16, 1:43 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
143 PM MDT SAT MAY 16 2015
NMZ530-531-534-162015-
HARDING COUNTY-QUAY COUNTY-UNION COUNTY-
143 PM MDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...NORTHEASTERN
QUAY AND SOUTHEASTERN HARDING COUNTIES THROUGH 215 PM MDT...
AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
DEVELOPING LINE OF STRONG THUNDERSTORMS STRETCHING FROM 7 MILES WEST
SOUTHWEST OF ROSEBUD TO 27 MILES SOUTH SOUTHWEST OF ROSEBUD...MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
AREAS AFFECTED BY THESE STORMS INCLUDE...AMISTAD...HAYDEN...SEDAN AND
ROSEBUD.
THESE STORMS MAY INTENSIFY AND PRODUCE DAMAGING WIND GUSTS...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3539 10361 3583 10359 3625 10334 3631 10303
3571 10303
TIME...MOT...LOC 1942Z 212DEG 56KT 3568 10350
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:12 PM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| May 15, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 42 min |
| May 15, 8:11 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| May 15, 9:27 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 48 min |
| May 15, 9:30 PM MDT | Special Weather Statement | ABQ | Roosevelt | 30 min |
| May 15, 10:01 PM MDT | Special Weather Statement | ABQ | Curry | 29 min |
| May 16, 3:50 AM MDT | Wind Advisory | ABQ | 17 hr | |
| May 16, 11:54 AM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 16, 1:36 PM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| May 16, 1:43 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 16, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 40 min |
| May 16, 4:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| May 16, 5:07 PM MDT | Special Weather Statement | ABQ | Sandoval | 23 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.